
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
The Sharp Bounds of Hankel Determinants for the Families of Three-Leaf-Type Analytic Functions
Muhammad Arif, Omar Barukab, Sher Afzal Khan, et al.
Fractal and Fractional (2022) Vol. 6, Iss. 6, pp. 291-291
Open Access | Times Cited: 17
Muhammad Arif, Omar Barukab, Sher Afzal Khan, et al.
Fractal and Fractional (2022) Vol. 6, Iss. 6, pp. 291-291
Open Access | Times Cited: 17
Showing 17 citing articles:
Third-order Hankel determinant sharp estimates for the inverse of complex valued holomorphic functions
Muhammad Abbas, Teodor Bulboacă, Reem K. Alhefthi, et al.
Heliyon (2025) Vol. 11, Iss. 1, pp. e41666-e41666
Open Access | Times Cited: 2
Muhammad Abbas, Teodor Bulboacă, Reem K. Alhefthi, et al.
Heliyon (2025) Vol. 11, Iss. 1, pp. e41666-e41666
Open Access | Times Cited: 2
Results on Hankel Determinants for the Inverse of Certain Analytic Functions Subordinated to the Exponential Function
Lei Shi, H. M. Srivastava, Ayesha Rafiq, et al.
Mathematics (2022) Vol. 10, Iss. 19, pp. 3429-3429
Open Access | Times Cited: 31
Lei Shi, H. M. Srivastava, Ayesha Rafiq, et al.
Mathematics (2022) Vol. 10, Iss. 19, pp. 3429-3429
Open Access | Times Cited: 31
The second and third Hankel determinants for starlike and convex functions associated with Three-Leaf function
Amina Riaz, Mohsan Raza, Muhammad Ahsan Binyamin, et al.
Heliyon (2023) Vol. 9, Iss. 1, pp. e12748-e12748
Open Access | Times Cited: 16
Amina Riaz, Mohsan Raza, Muhammad Ahsan Binyamin, et al.
Heliyon (2023) Vol. 9, Iss. 1, pp. e12748-e12748
Open Access | Times Cited: 16
On Coefficient Inequalities for Functions of Symmetric Starlike Related to a Petal-Shaped Domain
Muhammad Abbas, Reem K. Alhefthi, Daniel Breaz, et al.
Axioms (2025) Vol. 14, Iss. 3, pp. 165-165
Open Access
Muhammad Abbas, Reem K. Alhefthi, Daniel Breaz, et al.
Axioms (2025) Vol. 14, Iss. 3, pp. 165-165
Open Access
Sharp Bounds of Hankel Determinant for the Inverse Functions on a Subclass of Bounded Turning Functions
Lei Shi, Muhammad Arif, Muhammad Abbas, et al.
Mediterranean Journal of Mathematics (2023) Vol. 20, Iss. 3
Closed Access | Times Cited: 14
Lei Shi, Muhammad Arif, Muhammad Abbas, et al.
Mediterranean Journal of Mathematics (2023) Vol. 20, Iss. 3
Closed Access | Times Cited: 14
The Sharp Bound of the Third Hankel Determinant for the Inverse of Bounded Turning Functions
K. Sanjay Kumar, Biswajit Rath, Vamshee Krishna D.
Contemporary Mathematics (2023), pp. 30-41
Open Access | Times Cited: 13
K. Sanjay Kumar, Biswajit Rath, Vamshee Krishna D.
Contemporary Mathematics (2023), pp. 30-41
Open Access | Times Cited: 13
On Sharp Coefficients and Hankel Determinants for a Novel Class of Analytic Functions
Dong Liu, Adeel Ahmad, Huma Ikhlas, et al.
Axioms (2025) Vol. 14, Iss. 3, pp. 191-191
Open Access
Dong Liu, Adeel Ahmad, Huma Ikhlas, et al.
Axioms (2025) Vol. 14, Iss. 3, pp. 191-191
Open Access
Estimation of the Second-Order Hankel Determinant of Logarithmic Coefficients for Two Subclasses of Starlike Functions
Pongsakorn Sunthrayuth, Ibtisam Aldawish, Muhammad Arif, et al.
Symmetry (2022) Vol. 14, Iss. 10, pp. 2039-2039
Open Access | Times Cited: 11
Pongsakorn Sunthrayuth, Ibtisam Aldawish, Muhammad Arif, et al.
Symmetry (2022) Vol. 14, Iss. 10, pp. 2039-2039
Open Access | Times Cited: 11
Certain Sharp Coefficient Results on a Subclass of Starlike Functions Defined by the Quotient of Analytic Functions
Lei Shi, Muhammad Arif
Fractal and Fractional (2023) Vol. 7, Iss. 2, pp. 195-195
Open Access | Times Cited: 5
Lei Shi, Muhammad Arif
Fractal and Fractional (2023) Vol. 7, Iss. 2, pp. 195-195
Open Access | Times Cited: 5
Sharp coefficient problems of functions with bounded turning subordinated to the domain of cosine hyperbolic function
Zhen Peng, Muhammad Arif, Muhammad Abbas, et al.
AIMS Mathematics (2024) Vol. 9, Iss. 6, pp. 15761-15781
Open Access | Times Cited: 1
Zhen Peng, Muhammad Arif, Muhammad Abbas, et al.
AIMS Mathematics (2024) Vol. 9, Iss. 6, pp. 15761-15781
Open Access | Times Cited: 1
Hankel Determinant Containing Logarithmic Coefficients for Bounded Turning Functions Connected to a Three-Leaf-Shaped Domain
Lei Shi, Muhammad Arif, Mohsan Raza, et al.
Mathematics (2022) Vol. 10, Iss. 16, pp. 2924-2924
Open Access | Times Cited: 7
Lei Shi, Muhammad Arif, Mohsan Raza, et al.
Mathematics (2022) Vol. 10, Iss. 16, pp. 2924-2924
Open Access | Times Cited: 7
Analysis of Coefficient-Related Problems for Starlike Functions with Symmetric Points Connected with a Three-Leaf-Shaped Domain
Huo Tang, Muhammad Arif, Muhammad Abbas, et al.
Symmetry (2023) Vol. 15, Iss. 10, pp. 1837-1837
Open Access | Times Cited: 3
Huo Tang, Muhammad Arif, Muhammad Abbas, et al.
Symmetry (2023) Vol. 15, Iss. 10, pp. 1837-1837
Open Access | Times Cited: 3
Sharp Coefficient Problems of Functions with Bounded Turnings Subordinated by Sigmoid Function
Muhammad Arif, Safa Marwa, Qin Xin, et al.
Mathematics (2022) Vol. 10, Iss. 20, pp. 3862-3862
Open Access | Times Cited: 5
Muhammad Arif, Safa Marwa, Qin Xin, et al.
Mathematics (2022) Vol. 10, Iss. 20, pp. 3862-3862
Open Access | Times Cited: 5
On Sharp Estimate of Third Hankel Determinant for a Subclass of Starlike Functions
Lei Shi, Muhammad Arif, Khalil Ullah, et al.
Fractal and Fractional (2022) Vol. 6, Iss. 8, pp. 437-437
Open Access | Times Cited: 4
Lei Shi, Muhammad Arif, Khalil Ullah, et al.
Fractal and Fractional (2022) Vol. 6, Iss. 8, pp. 437-437
Open Access | Times Cited: 4
Application of Three Leaf Domain on a Subclass of Bi-univalent Functions
Timilehin Gideon Shaba, Serkan Aracı, B.O. Adebesin
(2024), pp. 1-7
Closed Access
Timilehin Gideon Shaba, Serkan Aracı, B.O. Adebesin
(2024), pp. 1-7
Closed Access
Investigation of the Hankel Determinant Sharp Bounds for a Specific Analytic Function Linked to a Cardioid-Shaped Domain
Isra Al-Shbeil, Muhammad Imran Faisal, Muhammad Arif, et al.
Mathematics (2023) Vol. 11, Iss. 17, pp. 3664-3664
Open Access
Isra Al-Shbeil, Muhammad Imran Faisal, Muhammad Arif, et al.
Mathematics (2023) Vol. 11, Iss. 17, pp. 3664-3664
Open Access
Some properties of a class of generalized Janowski-type $q$-starlike functions associated with Opoola $q$-differential operator and $q$-differential subordination
Ayotunde Olajide Lasode, T. O. Opoola
Communications Faculty Of Science University of Ankara Series A1Mathematics and Statistics (2023) Vol. 73, Iss. 2, pp. 349-364
Open Access
Ayotunde Olajide Lasode, T. O. Opoola
Communications Faculty Of Science University of Ankara Series A1Mathematics and Statistics (2023) Vol. 73, Iss. 2, pp. 349-364
Open Access